# SDR 96FDEA00390

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PLATE BULGING 36 FWD OF FLIGHT DECK ENTRY DOOR AT BL 0.  REPLACED CORRODED CHORD ANGLE FROM LBL 6 TO RBL 18 PER SRM 51-40-4.
